# SDR ASOA201001349

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 16,854 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANCHOR FITTING CRACKED.  C/W INSP IAW REO 601R52-11-1846 NO FUTHER CRACK PROPAGATION NOTED AT THIS TIME ACFT OK FOR SERVICE.  (CLOSED]
